Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 52, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 15, 2012, 6:54 PM MDT for Otero County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2012, 6:54 PM MDT (00:54 UTC)
- Expired
- Jun 15, 2012, 7:45 PM MDT
- In force
- 51 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Otero County, NM
The radar
The El Paso radar (KEPZ), 75 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:55 PM MDT | TSTM WND GST 82 | Kqmg, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 0.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 3786 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
790 WUUS54 KEPZ 160054 SVREPZ NMC035-160145- /O.NEW.KEPZ.SV.W.0052.120616T0054Z-120616T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EL PASO TX 654 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO... * UNTIL 745 PM MDT * AT 651 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MCGREGOR RANGE BASE...MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MCGREGOR RANGE BASE... OROGRANDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE SEEKING SAFE SHELTER. DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. && LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637 TIME...MOT...LOC 0054Z 186DEG 45KT 3205 10615 $$ JMG
2 follow-up statements
414 WWUS54 KEPZ 160117 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 717 PM MDT FRI JUN 15 2012 NMC035-160145- /O.CON.KEPZ.SV.W.0052.000000T0000Z-120616T0145Z/ OTERO NM- 717 PM MDT FRI JUN 15 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN OTERO COUNTY UNTIL 745 PM MDT... AT 714 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF OROGRANDE...MOVING NORTH AT 30 MPH. IN ADDITION...A 64 MPH WIND GUST WITH ZERO VISIBILITY WAS REPORTED IN NORTHEAST EL PASO AS IT MOVED THROUGH WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MCGREGOR RANGE BASE... OROGRANDE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE SEEKING SAFE SHELTER. DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. && LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637 TIME...MOT...LOC 0117Z 186DEG 45KT 3234 10611 $$ JMG
236 WWUS54 KEPZ 160143 SVSEPZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 743 PM MDT FRI JUN 15 2012 NMC035-160152- /O.EXP.KEPZ.SV.W.0052.000000T0000Z-120616T0145Z/ OTERO NM- 743 PM MDT FRI JUN 15 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTERO COUNTY WILL EXPIRE AT 745 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM THROUGH 815 PM MDT WHICH COULD CAUSE SOME AREAS OF BLOWING DUST REDUCING VISIBILITIES TO UNDER A MILE. LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637 TIME...MOT...LOC 0142Z 186DEG 45KT 3265 10607 $$ JMG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:21 PM MDT, 3 hours 33 minutes earlier.
Area forecast discussion, Jun 15, 3:21 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 321 PM MDT FRI JUN 15 2012 .SYNOPSIS... MOISTURE HAS BEGUN TO CREEP BACK INTO THE AREA SO WE WILL SEE A CHANCE FOR RAIN EAST OF THE RIO GRANDE BOTH THIS EVENING AND SATURDAY. WE WILL DRY OUT AND SEE OUR TEMPERATURES WARM WELL ABOVE NORMAL FOR MUCH OF NEXT WEEK. && .DISCUSSION... OUR RAIN OPPORTUNITY WINDOW IS BEGINNING TO OPEN. MOISTURE HAS BEGUN TO SLIP BACK INTO THE AREA AND DEW POINTS ARE ON THE RISE. JUST ENOUGH LOW AND MID LEVEL MOISTURE HAS SLIPPED INTO THE AREA THAT WE WILL SEE SOME ISOLATED THUNDERSTORMS DEVELOPED THIS EVENING. THE BEST CHANCES FOR RAIN WILL BE FROM THE RIO GRANDE TO THE EAST. SATURDAY WILL AGAIN SEE CHANCES FOR THUNDERSTORMS IN THE AFTERNOON AND EVENING THIS TIME ACROSS THE ENTIRE AREA. THE REASON FOR THIS TWO DAY WINDOW OF RAIN OPPORTUNITY IS TWO FOLD. AN UPPER LEVEL LOW OVER SOUTHERN CALIFORNIA IS HELPING TO ADVECT IN SOME MID AND HIGH LEVEL MOISTURE FROM THE PACIFIC WHILE AT THE SURFACE A RIDGE OVER THE EASTERN PART OF THE U.S. IS HELPING PUSH SOME GULF OF MEXICO MOISTURE INTO THE AREA. ALL OF THIS MOISTURE WILL HELP FUEL SOME ISOLATED TO SCATTERED THUNDERSTORMS. WE WOULD LIKE TO SEE THE LOW TO OUR WEST SLOWLY DRIFT IN OUR DIRECTION...UNFORTUNATELY IT WILL ACTUALLY DRIFT BACK OUT INTO THE PACIFIC OCEAN. AS THE LOW RETREATS A RIDGE OF HIGH PRESSURE WILL BUILD UP OUT OF MEXICO. THIS RIDGE WILL BRING AN END TO OUR RAIN CHANCES...PROBABLY ON SUNDAY AND FOR SURE BY MONDAY. BOTH THE GFS AND ECMWF ALSO SLOWLY DRIFT THE UPPER LEVEL RIDGE BACK TO THE WEST AS WELL. THIS KEEPS OUR UPPER FLOW FROM THE NORTHWEST...WHICH WILL MEAN SUNNY WARM/HOT WEATHER FOR THE START OF THE WEEK. THEN ALL THE EXTENDED MODELS DRIFT THE HIGH BACK TOWARD NEW MEXICO. THE ECMWF IS A LITTLE FURTHER NORTH...WHILE THE GFS AND DGEX CENTER THE RIDGE OVER THE CENTER OF THE STATE. IF THAT MODEL TREND CONTINUES WE WILL NEED TO TREND OUR WARM/HOT TEMPERATURES EVEN HIGHER FOR THE END OF THE COMING WEEK. LOOKING AT TEMPERATURES...ON SATURDAY AS THE MOISTURE MOVES IN FOR THEIR ONE DAY VISIT WE WILL SEE A DIP IN OUR AFTERNOON HIGHS...BUT THEY WILL STILL BE RUNNING TWO TO FIVE DEGREES ABOVE NORMAL. ON SUNDAY AS WE BEGIN TO DRY OUT...WE WILL SEE HIGHS RUNNING FOUR TO SIX DEGREES ABOVE NORMAL. FOR MONDAY THROUGH WEDNESDAY WE WILL PRETTY WARM TEMPERATURES WITH HIGHS RUNNING EIGHT TO TWELVE DEGREES ABOVE NORMAL. FOR THE END OF THE WEEK WE'LL SEE HIGHS ANYWHERE BETWEEN TEN TO FIFTEEN DEGREES ABOVE NORMAL. && .AVIATION....VALID 16/00Z-17/00Z. SOUTHERLY FLOW AROUND UPPER LEVEL LOW PRESSURE OFF THE SOUTHERN CALIFORNIA COAST...WILL CONTINUE DRAW INCREASING AMOUNTS OF MOISTURE OVER OUR AREA FROM THE SOUTH. ISOLATED VALLEY/SCATTERED MOUNTAIN HIGH BASED STORM ACTIVITY WILL CONTINUE EAST OF THE RIO GRANDE GENERALLY THROUGH 05Z. LITTLE IF ANY ACTIVITY IS EXPECTED WEST OF THE RIO GRANDE...UNTIL 19Z SATURDAY WHERE SIMILAR STORM COVERAGE IS EXPECTED WEST TO THE ARIZONA BORDER THROUGH 00Z. ANY RESTRICTIONS WILL BE TO VSBY UNDER MTN RAIN SHOWERS AND BLDU FROM STORM DOWNDRAFTS..WHERE WINDS GUSTS OVER 50 KTS ARE POSSIBLE WITH STRONGEST STORMS. STORM BASES WILL RANGE FROM 070-110 AGL WEST OF THE CONTINENTAL DIVIDE...TO 050-090 EAST. && .FIRE WEATHER... STRENGTHENING SOUTHERLY FLOW AROUND UPPER LEVEL LOW PRESSURE OFF THE SOUTHERN CALIFORNIA COAST...WILL WORK TO DRAW UP INCREASING AMOUNTS OF GULF OF MEXICO MOISTURE THOUGH EARLY SATURDAY. THE LOW WILL DRIFT AWAY FROM OUR AREA SUNDAY...HOWEVER MOISTURE WILL CONTINUE STREAMING UP OVER THE REGION...AS FLOW OUT OF SURFACE HIGH PRESSURE OVER THE SOUTHEAST STATES AND GULF TAKES OVER. HIGH PRESSURE ALOFT WILL DEVELOP OVER BAJA CALIFORNIA MONDAY. GIVEN ITS LOCATION TO OUR SW...DRY WESTERLY FLOW AROUND THIS HIGH AND STRENGTHENING UPPER LEVEL WINDS OVER THE FOUR CORNERS...WILL WORK TO DRIVE MOISTURE BACK OUT OF THE AREA. OF THE 20-FOOT SPEEDS FORECST THROUGH NEXT 7 DAYS...THOSE MONDAY AFTERNOON WILL BE THE HIGHEST. THIS COULD LEAD TO DEVELOPMENT OF CRITICAL FIRE CONDITIONS FOR A FEW HOURS AT THAT TIME. DRY AND VERY HOT WEATHER ALSO RETURN STARTING MONDAY. HIGH WILL MOVE AWAY FROM THE AREA MIDDLE OF NEXT WEEK...WITH ANOTHER AREA OF HIGH PRESSURE ALOFT EXPECTED TO DEVELOP NEAR THE FOUR CORNERS. THIS PLACES FEATURE IN A POSITION FAVORABLE FOR DRAWING GULF MOISTURE BACK INTO OUR AREA. LOW LEVEL SOUTHEAST FLOW OUT OF THE SURFACE HIGH...WILL REINFORCE THIS MOVEMENT OF MOISTURE BACK OVER US. GIVEN GENERALLY DRY NATURE TO AIRMASS EVEN WITH THE ADDITION OF SOME MOISTURE THIS WEEKEND...HIGH BASED STORMS ARE ON TAP. DRY LIGHTNING AND STRONG OUTFLOW WINDS ARE THE MAIN THREATS. STORM ACTIVITY WILL BEGIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH PART OF THE EVENING TONIGHT...WITH THE FOCUS FOR ISOLATED TO SCATTERED STORMS EAST OF THE RIO GRANDE. WETTING PRECIPITATION SHOULD GENERALLY REMAIN BELOW 0.20" THIS WEEKEND...WITH LOCALIZED AMOUNTS POSSIBLY GOING OVER THIS OVER HIGHEST ELEVATIONS. FOCUS REMAINS EAST OF THE RIVER THIS WEEKEND. HAINES INDICES OF 6 ARE EXPECTED FOR THE GILA AND ALDO LEOPOLD WILDERNESS AREAS AGAIN TODAY...WITH GENERALLY 5 ELSEWHERE. AFTERNOON VALUES WILL LOWER TO 3-4 MOST AREAS THIS WEEKEND...WITH THE INTRUSION OF MOISTURE EXPECTED. EXCEPTION WILL BE THE NORTHERN AND CENTRAL GILA WILDERNESS WHERE VALUES MAY ONLY LOWER TO 5. VALUES WILL CLIMB TO 6 ALL AREAS THROUGH THE MIDDLE OF NEXT WEEK. FAIR RH RECOVERIES ARE EXPECTED FOR THE GILA WILDERNESS SOUTH TO THE BOOTHEEL SATURDAY MORNING...WITH GOOD RECOVERIES FURTHER EAST ALL AREAS. GOOD RH RECOVERY IS IN STORE SAT EVENING ALL AREAS. FAIR TO POOR RECOVERIES ARE EXPECTED WEST OF THE RIO GRANDE SUNDAY EVENING...WHILE AREAS EAST CAN EXPECT GOOD RECOVERY. SIMILAR RECOVERIES ARE IN STORE EVERYWHERE FIRST HALF OF NEXT WEEK...WITH THE HOTTER WEATHER MOVING BACK IN. HAINES VALUES SHOULD FALL AND RH RECOVERIES SHOULD IMPROVE GENERALLY EAST OF THE RIO GRANDE LATER IN THE WEEK...WITH THE INCREASING MOISTURE FORECAST FOR THIS AREA AT THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 74 95 73 97 76 / 20 30 20 10 10 SIERRA BLANCA 67 95 67 98 70 / 20 30 20 10 10 LAS CRUCES 62 93 61 93 65 / 10 30 20 10 10 ALAMOGORDO 65 91 65 96 68 / 10 20 20 10 10 CLOUDCROFT 47 74 43 77 48 / 20 30 30 20 10 TRUTH OR CONSEQUENCES 67 93 66 91 70 / 10 20 20 10 10 SILVER CITY 60 84 58 84 63 / 10 20 30 10 10 DEMING 60 93 61 93 64 / 10 20 20 10 10 LORDSBURG 59 92 62 91 66 / 0 20 20 10 10 WEST EL PASO METRO 74 94 72 96 78 / 20 30 20 10 10 DELL CITY 62 94 59 95 62 / 20 30 20 20 10 FORT HANCOCK 70 98 69 97 73 / 20 40 20 10 10 LOMA LINDA 65 91 63 90 67 / 20 30 20 10 10 FABENS 72 97 70 97 74 / 20 40 20 10 10 SANTA TERESA 66 96 65 97 71 / 20 30 20 10 10 WHITE SANDS HQ 75 93 75 95 76 / 10 30 20 10 10 JORNADA RANGE 52 95 53 94 58 / 10 20 20 10 10 HATCH 61 92 60 90 65 / 10 20 20 10 10 COLUMBUS 66 92 65 93 69 / 10 30 20 10 10 OROGRANDE 71 95 72 100 75 / 10 30 20 10 10 MAYHILL 50 81 51 81 54 / 20 30 30 20 10 MESCALERO 43 81 45 82 48 / 20 30 30 20 10 TIMBERON 48 81 48 83 50 / 20 30 30 20 10 WINSTON 53 85 52 84 54 / 10 20 30 10 20 HILLSBORO 61 88 58 85 63 / 10 20 20 10 10 SPACEPORT 64 93 65 93 68 / 10 20 20 10 10 LAKE ROBERTS 48 85 46 86 52 / 10 20 30 10 10 HURLEY 56 87 55 87 58 / 10 20 20 10 10 CLIFF 45 91 46 94 51 / 0 20 20 10 10 MULE CREEK 41 86 39 86 48 / 0 10 20 10 10 FAYWOOD 56 86 53 86 57 / 10 20 20 10 10 ANIMAS 58 90 59 90 63 / 0 20 20 10 10 HACHITA 55 91 57 92 61 / 10 20 20 10 10 ANTELOPE WELLS 63 92 63 92 66 / 10 20 20 10 10 CLOVERDALE 56 86 52 84 60 / 0 20 20 10 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && BRICE/TRIPOLI
Hazardous weather outlook, Jun 15, 12:06 PM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1206 PM MDT FRI JUN 15 2012 NMZ401>417-TXZ418>424-161815- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1206 PM MDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS TODAY. THE BEST CHANCE FOR RAIN WILL BE FROM THE RIO GRANDE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE RAIN CHANCES WILL CONTINUE ON SATURDAY...BUT RAIN CHANCES WILL SPREAD ACROSS THE ENTIRE AREA SATURDAY AFTERNOON AND EVENING. RAIN CHANCES WILL DIMINISH ON SUNDAY. THE FIRST PART OF NEXT WILL SEE SOME HOT TEMPERATURES MOVE INTO THE AREA. LOWLAND HIGH TEMPERATURES WILL BE FROM 103 TO 105 FOR MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY SIGNIFICANT WEATHER TO THE NWS OFFICE VIA OUR 800 NUMBER OR TO LOCAL LAW ENFORCEMENT.
In the hours before
Local storm report, Jun 15, 6:52 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
652 PM MDT FRI JUN 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST EL PASO 31.78N 106.48W
06/15/2012 M67 MPH EL PASO TX CO-OP OBSERVER
&&
EVENT NUMBER EPZ1200234
BIRDThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:15 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 45 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.